Jump to content

Photo
Accutane

After Accutane= Acne Returning?

roaccutane medication

5 replies to this topic

#1 indiarose

indiarose

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 10-January 13

Posted 28 August 2013 - 09:23 AM

Hi Guys. So I was on Accutane for 6 months, and about 3-4 months after coming off it my skin is now back to be really oily and I'm now getting loads of under the skin spots, and whiteheads, it's really getting me down, as when I was on Accutane it really worked and I had smooth skin, but now the bumpy textures come back, as well as my super oily skin! This is so frustrating as the doctors said this wouldn't happen, did this happen to anyone else?!

If anyone else has had a similar experience please reply! If so what did you do about it?

I think I might go back to my doctor, and try antibiotics, because I don't think they'll put me back on a 2nd course of Accutane.

Help guys! 

Thanks xx 



#2 CWR24

CWR24

    Member

  • Site Watch
  • Posts & Likes
    Posts: 728
    Gallery Images: 14
    Likes: 117
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 28 August 2013 - 10:00 AM

Same thing happened to me. I would get on some kind of topical right away so it doesnt turn bad. I waited to long and now Im on my second course.


Absorica Aug 2013 -Feb2014
 
Claravis March 211 - July 2011

#3 hasmas

hasmas

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 10
About Me
  • Joined: 30-July 13

Achievements

     

Posted 28 August 2013 - 10:16 AM

What was your dosage and how much do you weight?


Accutane empire


#4 mrsrobinson

mrsrobinson

    Member

  • Site Watch
  • Posts & Likes
    Posts: 656
    Likes: 131
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 28 August 2013 - 10:36 AM

and instead of a full dose look up low dose benefits, do your research and go back to the doctor informed with the path you'd like to take



#5 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 28 August 2013 - 04:33 PM

Unfortunately, your Derm did not prescribe you a maintenance therapy after Accutane, ideally a topical retinoid.
 
If you are female then hormonal treatments (such as spironolactone) might be better than antibiotics for you at this stage, because some hormonal treatments can reduce oil production as well as acne.
 
http://pediatrics.aa...3/S163.full.pdf
ttp://www.ncbi.nlm.nih.gov/pmc/articles/PMC2923944/pdf/jcad_2_12_16.pdf
 
 
Good luck

Edited by biggs881, 29 August 2013 - 01:44 AM.


#6 Chrissy Cambell

Chrissy Cambell

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 8
About Me
  • Joined: 17-January 13

Posted 29 August 2013 - 06:51 AM

I am going to start accutane in a few weeks, the first time I used it it cleared my acne but sides were harsh. Sports returned, white heads but this never bothered me, they are just wee spots that go away, of course we know ACNE is a different story!

 

My acne returned 4 - 5 years later and has never went away so I am back on the accutane.

 

First time I used accutane, my diet was shit, I drank heavily and I am pretty sure I missed a month of treatment in the middle of it and I was never reccomended to use anything on my face post treatement.

 

What should be used post treatement? I keep hearing retina-A but I am not sure what it is? What is the most effective.

 

Do you think I am right to use accutane again? I have posted a picture in a thread I made in this part of the forum, check it out.

 

My skin is ultra oily! Espically after I eat, my skin gets very very oily and starts to itch, before I know it I am coming out in cysts.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users